MAUDE Adverse Event Report: MAQUET SAS STANDOP VOLISTA®; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS STANDOP VOLISTA®; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVST229003A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 2nd august, 2023 getinge became aware of an issue with one of surgical lights - volista standop.It was stated the excessive moisture has accumulated in the unit from the ceiling and cleaning activities.We decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The initial reporter was or manager.The correction of d1 brand name, d2b product code, d4 version of model #, d4 catalog #, h3a device evaluated by manufacturer?, h3b device not eval provide code and h3c if other provide code -explain, h4 manufacture date fields deems required.This is based on the internal evaluation.Previous d1 brand name: volista standop.Corrected d1 brand name: standop volista®.Previous d2b product code: ftd.Corrected d2b product code: fsy.Previous d4 version of model # ard568821961.Corrected d4 version of model # ardvst229003a.Previous d4 catalog #: ard568821961.Corrected d4 catalog #: blank.Previous h3a device evaluated by manufacturer?: no.Corrected h3a device evaluated by manufacturer?: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code -explain: device not returned to manufacturer.Corrected h3c if other provide code -explain: n/a.Previous h4 manufacture date: 2016-11-18.Corrected h4 manufacture date: 2016-11-21.Getinge became aware of an issue with one of surgical lights - volista standop.It was stated the excessive moisture has accumulated in the unit from the ceiling and cleaning activities.We decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place.Root cause analysis was performed by subject matter expert at manufacturer¿s.The analysis is following: the presence of rust is probably the result of a flood or a condensation in the ceiling of the facility , it is a phenomenon external to the device.This problem is not related to the device.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
STANDOP VOLISTA®
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key17562486
Report Number9710055-2023-00589
Device Sequence Number15188401
Product Code FSY
UDI-Device Identifier03700712401726
UDI-Public(01)03700712401726
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K130513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVST229003A
Device Catalogue NumberARD568821961
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2023
Supplement Date Received by Manufacturer09/05/2024
Initial Report FDA Received Date08/17/2023
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown